# SDR CA190403005

- Difficulty date: April 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Flutter
- Part time: 12,029 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON FLIGHT OUT OF MAINTENANCE, FLIGHT CREW REPORTED THEY FELT A FLUTTER THRU THE AILERON CONTROL WHEEL WHEN TURNED AND PRESSURE MAINTAINED IN A STATIC POSITION. FLIGHT CREW STATED:  `THE WHEEL FELT  NOTCHY  DURING TRANSITION . CONDITION MOST PROMINENT BETWEEN ALTITUDE FL150 & FL210 AND SPEED FROM 250 TO 270 KIAS. AIRCRAFT LANDED WITHOUT INCIDENT. INSPECTION DETAILS FROM MAINTENANCE CREW ON SITE: AILERON SYSTEM INSPECTED AND TESTED, ALL MEASUREMENTS WERE FOUND WITHIN AMM TOLERANCES AND NO DEFECT NOTED. WING AND OTHER SYSTEMS INSPECTED, NO DEFECT NOTED. ALL PANELS AND DOORS INSPECTED FOR INSTALLATION AND SECURITY AND NO DEFECT NOTED. ALL RETURN TO SERVICE TESTS DONE AND SATISFACTORY. MAINTENANCE CREW WAS NOT ABLE TO FIND ANYTHING THAT WOULD CAUSE THE REPORTED ISSUE, NO PART REPLACED. THE AIRPLANE HAD A CONFIDENCE FLIGHT PERFORMED WITH NO DISCREPANCIES NOTED FROM THE FLIGHT CREW. AIRCRAFT RETURNED TO SERVICE.
